# SDR 2000UALA00685

- Difficulty date: September 25, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 16,589 hours, 2,582 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Damaged
- Location: Fuselage
- Part time: 16,589 hours, 2,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 AFT UPPER CHORD AND  AFT UPPER CHANNEL CRACKED.   STATION 246 FLOORBEAM FWD VERTICAL STIFFENER IS BENT.  ALSO COCKPIT FLOOR SUPPORT IS CRACKED AT STATION 244 AT ATTACH AREA FOR STATION 246 FLOORBEAM STIFFENER.  *S/D*  REPAIRED PER SRM 53-10-51.
